# SDR WVE2003F00008

- Difficulty date: March 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Lear 45LEAR
- Aircraft serial: 166
- Engine: Garrtt TFE731*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Spline Adapter
- Part number: 30728692
- Condition: Cracked
- Location: Alternator
- Part time: 1,043 hours, 783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR INSPECTION OF THE ALTERNTOR SPLINE ADAPTER, DISCOVERED ADAPTER TO BE CRACKED IN TWO LOCATIONS.  PROBABLE CAUSE: FATIGUE.  (2003B0666)
